# SDR 95ZZZX5090

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N230TX
- Make and model: Bell 230
- Aircraft serial: 23014
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 222060096103
- Condition: Defective
- Location: Oil Press
- Part time: 345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LIGHT DID NOT GO OUT AFTER OIL PRESSURE APPLIED.  NEW SWITCH INSTALLED.
